# SDR 2007UALA00678

- Difficulty date: March 6, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 55,654 hours, 19,366 cycles
- Engine: Pwa PW2037
- Engine time: 36,432 hours, 11,292 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 2 ENGINE COMPRESSOR STALLS.  [SUP 05-18-07]  BOROSCOPE NR 2 ENG SERIAL NR 727193, FOUND SEVERE DAMAGES ON COMPRESSOR STAGES 16 & 17 THROUGH AP8.  FOUND RT ENGINE BLADE 1 & 2 GOUGES IN LEFT EDGES.  BLADES 1 AND 2 OK.  REPLACEMENT OF NR 2 ENG NR 4 BEARING SCAVENGE VALVE. ENGINE RUN - ALL PARAMETERS WITHIN NORMAL RANGE. REPLACED NR 2 ENGINE.
